# SDR AALA202405147082

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 87,915 hours, 11,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 4R IS NOT CHARGING. REPLACED BATTERY IN 4R FLASHLIGHT PER AMM 25-64-01-710-801 CKS OK.
